Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A property of quasi-conformal mapping


Author: H. L. Royden
Journal: Proc. Amer. Math. Soc. 5 (1954), 266-269
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060598-4
MathSciNet review: 0060598
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Zur Theorie der Überlagerunsflächen, Acta Math. vol. 65 (1935). MR 1555403
  • [2] A. Pfluger, Sur un propriété de l'application quasi conforme d'une surface de Riemann ouverte, C. R. Acad. Sci. Paris vol. 227 (1948) pp. 25-26. MR 0025576 (10:28f)
  • [3] H. L. Royden, Harmonic functions on open Riemann surfaces, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 40-94. MR 0049396 (14:167d)
  • [4] -, The ideal boundary of an open Riemann surface, ``Contributions to the Theory of Riemann Surfaces,'' Annals of Mathematics Studies, No. 30, Princeton University Press.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060598-4
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society